7:29 AM - 4 hours =

3:39 AM - 11 hours =

2:27 AM - 2 hours =4:12 AM - 11 hours =

11:58 AM - 6 hours =11:36 AM - 12 hours =

8:07 AM - 7 hours =7:29 AM - 9 hours =

1:29 PM - 2 hours =2:56 AM - 6 hours =

12:10 AM - 6 hours =3:33 PM - 11 hours =

9:46 AM - 2 hours =8:25 PM - 3 hours =

4:23 PM - 6 hours =11:09 AM - 2 hours =

4:35 AM - 3 hours =10:48 PM - 11 hours =

5:29 PM - 6 hours =11:01 PM - 2 hours =

4:40 AM - 1 hour =1:50 AM - 2 hours =

8:14 AM - 2 hours =11:54 AM - 9 hours =

2:46 PM - 6 hours =12:17 PM - 11 hours =

7:23 PM - 3 hours =3:34 AM - 7 hours =

7:39 PM - 3 hours =3:51 AM - 11 hours =

9:41 AM - 7 hours =7:45 AM - 6 hours =

9:04 PM - 12 hours =1:20 PM - 9 hours =

5:52 AM - 9 hours =4:13 AM - 3 hours =

5:44 PM - 7 hours =1:28 PM - 4 hours =

5:43 AM - 8 hours = 12:41 AM - 7 hours =

12:26 PM - 8 hours =9:59 PM - 3 hours =

12:58 PM - 12 hours = 1:56 AM - 2 hours =

1:55 AM - 2 hours =7:40 AM - 5 hours =

9:22 AM - 5 hours =1:43 PM - 10 hours =

12:54 AM - 8 hours =1:14 PM - 6 hours =

4:39 PM

7:29 AM - 4 hours =	3:29 AM	
2:27 AM - 2 hours =	12:27 AM	

$$1:50 \text{ AM} - 2 \text{ hours} = \frac{11:50 \text{ PM}}{1:50 \text{ PM}}$$

$$3:51 \text{ AM} - 11 \text{ hours} = 4:51 \text{ PM}$$

$$7:45 \text{ AM} - 6 \text{ hours} = 1:45 \text{ AM}$$

$$1:20 \text{ PM} - 9 \text{ hours} = 4:20 \text{ AM}$$

$$4:13 \text{ AM} - 3 \text{ hours} = 1:13 \text{ AM}$$

1:28 PM - 4 hours =
$$9:28 \text{ AM}$$

$$12:41 \text{ AM} - 7 \text{ hours} = 5:41 \text{ PM}$$

$$1:56 \text{ AM} - 2 \text{ hours} = 11:56 \text{ PM}$$

$$7:40 \text{ AM} - 5 \text{ hours} = \frac{2:40 \text{ AM}}{1}$$

$$1:14 \text{ PM} - 6 \text{ hours} = \frac{7:14 \text{ AM}}{1:14 \text{ PM}}$$

8:50 AM - 10 hours =

3:24 AM - 7 hours =

2:05 PM - 11 hours =

9:35 PM - 3 hours =

11:31 PM - 2 hours =

5:49 PM - 11 hours =

4:44 AM - 1 hour =

3:12 PM - 11 hours =

3:49 PM - 1 hour =

7:17 AM - 10 hours =

4:24 PM - 10 hours =

3:11 PM - 11 hours =

4:32 AM - 6 hours =

1:30 PM - 12 hours =

9:50 AM - 10 hours =

7:20 AM - 2 hours =

6:24 PM - 1 hour =

6:15 PM - 3 hours =

2:48 PM - 11 hours =

6:22 PM - 4 hours =

6:10 AM - 8 hours =

5:17 AM - 4 hours =

11:04 AM - 10 hours =

8:04 PM - 3 hours =

6:34 PM - 10 hours =

2:19 AM - 11 hours =

8:19 AM - 3 hours =

5:09 PM - 6 hours =

2:23 PM - 5 hours =

4:09 AM - 10 hours =

9:21 AM - 12 hours =

5:23 AM - 12 hours =

1:20 PM - 3 hours =

5:29 PM - 9 hours =

10:55 PM - 10 hours =

12:31 AM - 4 hours =

9:12 AM - 12 hours =

12:06 AM - 6 hours =

4:45 PM - 5 hours =

10:18 AM - 5 hours =

6:41 PM - 5 hours =

5:44 AM - 10 hours =

9:36 AM - 7 hours =

4:29 PM - 11 hours =

10:36 AM - 3 hours =

4:09 PM - 6 hours =

7:15 AM - 1 hour =

1:49 AM - 8 hours =

5:38 AM - 3 hours =

2:05 AM - 2 hours =



rii iii the blanks for each problem.						
8:50 AM - 10 hours =	10:50 PM	3:24 AM - 7 hours =	8:24 PM			
2:05 PM - 11 hours =	3:05 AM	9:35 PM - 3 hours =	6:35 PM			
11:31 PM - 2 hours =	9:31 PM	5:49 PM - 11 hours =	6:49 AM			
4:44 AM - 1 hour =	3:44 AM	3:12 PM - 11 hours =	4:12 AM			
3:49 PM - 1 hour =	2:49 PM	7:17 AM - 10 hours =	9:17 PM			
4:24 PM - 10 hours =	6:24 AM	3:11 PM - 11 hours =	4:11 AM			
4:32 AM - 6 hours =	10:32 PM	1:30 PM - 12 hours =	1:30 AM			
9:50 AM - 10 hours =	11:50 PM	7:20 AM - 2 hours =	5:20 AM			
6:24 PM - 1 hour =	5:24 PM	6:15 PM - 3 hours =	3:15 PM			
2:48 PM - 11 hours =	3:48 AM	6:22 PM - 4 hours =	2:22 PM			
6:10 AM - 8 hours =	10:10 PM	5:17 AM - 4 hours =	1:17 AM			
11:04 AM - 10 hours =	1:04 AM	8:04 PM - 3 hours =	5:04 PM			
6:34 PM - 10 hours =	8:34 AM	2:19 AM - 11 hours =	3:19 PM			
8:19 AM - 3 hours =	5:19 AM	5:09 PM - 6 hours =	11:09 AM			
2:23 PM - 5 hours =	9:23 AM	4:09 AM - 10 hours =	6:09 PM			
9:21 AM - 12 hours =	9:21 PM	5:23 AM - 12 hours =	5:23 PM			
1:20 PM - 3 hours =	10:20 AM	5:29 PM - 9 hours =	8:29 AM			
10:55 PM - 10 hours =	12:55 PM	12:31 AM - 4 hours =	8:31 PM			
9:12 AM - 12 hours =	9:12 PM	12:06 AM - 6 hours =	6:06 PM			
4:45 PM - 5 hours =	11:45 AM	10:18 AM - 5 hours =	5:18 AM			
6:41 PM - 5 hours =	1:41 PM	5:44 AM - 10 hours =	7:44 PM			
9:36 AM - 7 hours =	2:36 AM	4:29 PM - 11 hours =	5:29 AM			
10:36 AM - 3 hours =	7:36 AM	4:09 PM - 6 hours =	10:09 AM			
7:15 AM - 1 hour =	6:15 AM	1:49 AM - 8 hours =	5:49 PM			
5:38 AM - 3 hours =	2:38 AM	2:05 AM - 2 hours =	12:05 AM			

1:32 PM - 12 hours =

5:37 AM - 2 hours = 5:

7:04 PM - 5 hours =

5:56 AM - 12 hours =

6:52 AM - 7 hours =

7:55 PM - 6 hours =

5:41 PM - 5 hours =

5:18 AM - 5 hours =

7:18 PM - 5 hours =

6:48 AM - 7 hours =

10:25 AM - 7 hours =

2:14 PM - 7 hours =

5:49 PM - 6 hours =

12:18 PM - 4 hours = 10:14 PM - 11 hours =

7:45 PM - 6 hours =

10:26 AM - 9 hours =

4:22 AM - 10 hours =

9:09 PM - 7 hours =

8:52 AM - 1 hour =

1:09 PM - 3 hours =

4:02 PM - 1 hour =

3:10 AM - 5 hours =

6:35 AM - 5 hours =

10:56 PM - 11 hours =

11:18 PM - 12 hours =

5:15 PM - 6 hours =

12:54 AM - 6 hours =

5:50 PM - 10 hours =

3:10 AM - 8 hours =

4:27 PM - 9 hours =

2:48 PM - 3 hours =

7:49 AM - 11 hours =

3:36 PM - 12 hours =

7:54 AM - 4 hours =

12:39 PM - 2 hours =

11:44 PM - 3 hours =

1:18 PM - 9 hours =

1:07 AM - 11 hours =

7:24 AM - 11 hours =

1:06 AM - 10 hours =

4:17 PM - 11 hours =

12:35 PM - 10 hours =

10:05 AM - 10 hours =

5:22 PM - 8 hours =

6:31 AM - 6 hours =

8:10 PM - 12 hours =

9:22 AM - 6 hours =

4:43 PM - 8 hours =

3:21 AM - 9 hours =



Fill in the blanks for eac	h problem.		
1:32 PM - 12 hours =	1:32 AM	11:18 PM - 12 hours =	11:18 AM
5:37 AM - 2 hours =	3:37 AM	5:15 PM - 6 hours =	11:15 AM
7:04 PM - 5 hours =	2:04 PM	12:54 AM - 6 hours =	6:54 PM
5:56 AM - 12 hours =	5:56 PM	5:50 PM - 10 hours =	7:50 AM
6:52 AM - 7 hours =	11:52 PM	3:10 AM - 8 hours =	7:10 PM
7:55 PM - 6 hours =	1:55 PM	4:27 PM - 9 hours =	7:27 AM
5:41 PM - 5 hours =	12:41 PM	2:48 PM - 3 hours =	11:48 AM
5:18 AM - 5 hours =	12:18 AM	7:49 AM - 11 hours =	8:49 PM
7:18 PM - 5 hours =	2:18 PM	3:36 PM - 12 hours =	3:36 AM
6:48 AM - 7 hours =	11:48 PM	11:44 PM - 3 hours =	8:44 PM
10:25 AM - 7 hours =	3:25 AM	1:18 PM - 9 hours =	4:18 AM
2:14 PM - 7 hours =	7:14 AM	7:54 AM - 4 hours =	3:54 AM
5:49 PM - 6 hours =	11:49 AM	12:39 PM - 2 hours =	10:39 AM
12:18 PM - 4 hours =	8:18 AM	1:07 AM - 11 hours =	2:07 PM
10:14 PM - 11 hours =	11:14 AM	7:24 AM - 11 hours =	8:24 PM
7:45 PM - 6 hours =	1:45 PM	1:06 AM - 10 hours =	3:06 PM
10:26 AM - 9 hours =	1:26 AM	4:17 PM - 11 hours =	5:17 AM
4:22 AM - 10 hours =	6:22 PM	12:35 PM - 10 hours =	2:35 AM
9:09 PM - 7 hours =	2:09 PM	10:05 AM - 10 hours =	12:05 AM
8:52 AM - 1 hour =	7:52 AM	5:22 PM - 8 hours =	9:22 AM
1:09 PM - 3 hours =	10:09 AM	6:31 AM - 6 hours =	12:31 AM
4:02 PM - 1 hour =	3:02 PM	8:10 PM - 12 hours =	8:10 AM
3:10 AM - 5 hours =	10:10 PM	9:22 AM - 6 hours =	3:22 AM
6:35 AM - 5 hours =	1:35 AM	4:43 PM - 8 hours =	8:43 AM

10:56 PM - 11 hours =

3:21 AM - 9 hours =

6:21 PM

11:56 AM

8:42 PM - 11 hours =

11:01 PM - 7 hours =

4:44 PM - 4 hours =

1:20 AM - 7 hours =

9:46 PM - 4 hours =

3:29 PM - 2 hours =

8:25 AM - 9 hours =

12:35 AM - 7 hours =

8:45 PM - 9 hours =

5:23 PM - 12 hours =

7:23 PM - 9 hours =

1:30 PM - 4 hours = 9:59 PM - 6 hours =

1:14 PM - 7 hours =

12:22 PM - 9 hours =

10:48 AM - 5 hours =

4:25 PM - 3 hours =

11:32 PM - 9 hours =

2:08 AM - 11 hours =

9:16 AM - 9 hours =

2:35 PM - 11 hours =

12:35 PM - 1 hour =

1:24 PM - 12 hours =

4:37 PM - 12 hours =

8:39 PM - 6 hours =

5:55 AM - 2 hours =

7:57 AM - 12 hours =

1:37 PM - 11 hours = 10:17 PM - 10 hours =

5:23 PM - 9 hours =

6:01 AM - 3 hours =

11:32 AM - 6 hours =

8:25 PM - 10 hours =

9:30 PM - 5 hours =

1:34 AM - 9 hours =

8:52 AM - 4 hours =

5:05 PM - 10 hours =

4:46 PM - 4 hours = 4:45 PM - 2 hours =

4:01 PM - 3 hours =

5:56 AM - 1 hour =

7:59 AM - 8 hours =

5:54 PM - 10 hours =

9:07 PM - 4 hours =

10:45 PM - 7 hours =

8:56 AM - 1 hour =

6:05 PM - 1 hour =

0:03 PM - 1 Hour =

10:36 AM - 11 hours =

11:57 PM - 6 hours =

2:40 PM - 9 hours =

Fill in the blanks for each	n problem.		
8:42 PM - 11 hours =	9:42 AM	11:01 PM - 7 hours =	4:01 PM
4:44 PM - 4 hours =	12:44 PM	1:20 AM - 7 hours =	6:20 PM
9:46 PM - 4 hours =	5:46 PM	3:29 PM - 2 hours =	1:29 PM
8:25 AM - 9 hours =	11:25 PM	12:35 AM - 7 hours =	5:35 PM
8:45 PM - 9 hours =	11:45 AM	1:14 PM - 7 hours =	6:14 AM
5:23 PM - 12 hours =	5:23 AM	1:30 PM - 4 hours =	9:30 AM
7:23 PM - 9 hours =	10:23 AM	9:59 PM - 6 hours =	3:59 PM
12:22 PM - 9 hours =	3:22 AM	10:48 AM - 5 hours =	5:48 AM
4:25 PM - 3 hours =	1:25 PM	11:32 PM - 9 hours =	2:32 PM
2:08 AM - 11 hours =	3:08 PM	9:16 AM - 9 hours =	12:16 AM
2:35 PM - 11 hours =	3:35 AM	12:35 PM - 1 hour =	11:35 AM
1:24 PM - 12 hours =	1:24 AM	4:37 PM - 12 hours =	4:37 AM
8:39 PM - 6 hours =	2:39 PM	5:55 AM - 2 hours =	3:55 AM
7:57 AM - 12 hours =	7:57 PM	1:37 PM - 11 hours =	2:37 AM
5:23 PM - 9 hours =	8:23 AM	10:17 PM - 10 hours =	12:17 PM
11:32 AM - 6 hours =	5:32 AM	6:01 AM - 3 hours =	3:01 AM
9:30 PM - 5 hours =	4:30 PM	8:25 PM - 10 hours =	10:25 AM
8:52 AM - 4 hours =	4:52 AM	1:34 AM - 9 hours =	4:34 PM
4:46 PM - 4 hours =	12:46 PM	5:05 PM - 10 hours =	7:05 AM
4:45 PM - 2 hours =	2:45 PM	4:01 PM - 3 hours =	1:01 PM
5:56 AM - 1 hour =	4:56 AM	7:59 AM - 8 hours =	11:59 PM
5:54 PM - 10 hours =	7:54 AM	9:07 PM - 4 hours =	5:07 PM
10:45 PM - 7 hours =	3:45 PM	8:56 AM - 1 hour =	7:56 AM
6:05 PM - 1 hour =	5:05 PM	10:36 AM - 11 hours =	11:36 PM
11:57 PM - 6 hours =	5:57 PM	2:40 PM - 9 hours =	5:40 AM

3:59 AM - 2 hours =

12:42 AM - 5 hours =

1:34 PM - 6 hours =

8:28 PM - 2 hours =

5:19 AM - 6 hours =

1:43 PM - 1 hour =

1:19 AM - 6 hours =

10:06 PM - 9 hours =

7:09 AM - 12 hours =

8:56 AM - 4 hours =

9:39 PM - 7 hours =

1:16 PM - 3 hours =

6:59 AM - 3 hours =

6:14 AM - 11 hours =

7:25 PM - 1 hour =

2:11 AM - 6 hours =

12:54 AM - 2 hours =

8:13 AM - 10 hours =

11:54 AM - 11 hours =

12:36 PM - 6 hours =

5:19 AM - 2 hours =

11:17 PM - 4 hours =

7:44 PM - 1 hour =

10:49 AM - 10 hours =

3:45 AM - 5 hours =

4:18 PM - 1 hour =

12:28 PM - 3 hours =

1:19 AM - 11 hours =

5:28 AM - 4 hours =

11:57 PM - 7 hours =

5:50 AM - 12 hours =

4:49 PM - 8 hours = 1:01 AM - 5 hours =

7:12 PM - 11 hours =

12:07 AM - 8 hours =

8:37 PM - 3 hours =

6:13 AM - 6 hours =

2:42 PM - 9 hours = 12:33 AM - 8 hours =

6:55 AM - 8 hours =

8:44 AM - 8 hours =

7:20 PM - 6 hours =

12:22 PM - 12 hours =

6:01 PM - 7 hours =

7:03 AM - 4 hours =

10:05 PM - 2 hours =

2:50 AM - 12 hours =

5:07 AM - 12 hours =

5:22 PM - 7 hours =

9:14 PM - 3 hours =



riii iii tiic bialiks lui cac	n problem.		
3:59 AM - 2 hours =	1:59 AM	12:42 AM - 5 hours =	7:42 PM
1:34 PM - 6 hours =	7:34 AM	8:28 PM - 2 hours =	6:28 PM
5:19 AM - 6 hours =	11:19 PM	1:43 PM - 1 hour =	12:43 PM
1:19 AM - 6 hours =	7:19 PM	10:06 PM - 9 hours =	1:06 PM
7:09 AM - 12 hours =	7:09 PM	9:39 PM - 7 hours =	2:39 PM
8:56 AM - 4 hours =	4:56 AM	6:59 AM - 3 hours =	3:59 AM
1:16 PM - 3 hours =	10:16 AM	8:13 AM - 10 hours =	10:13 PM
6:14 AM - 11 hours =	7:14 PM	12:54 AM - 2 hours =	10:54 PM
7:25 PM - 1 hour =	6:25 PM	2:11 AM - 6 hours =	8:11 PM
11:54 AM - 11 hours =	12:54 AM	12:36 PM - 6 hours =	6:36 AM
5:19 AM - 2 hours =	3:19 AM	11:17 PM - 4 hours =	7:17 PM
7:44 PM - 1 hour =	6:44 PM	10:49 AM - 10 hours =	12:49 AM
3:45 AM - 5 hours =	10:45 PM	4:18 PM - 1 hour =	3:18 PM
12:28 PM - 3 hours =	9:28 AM	1:19 AM - 11 hours =	2:19 PM
5:28 AM - 4 hours =	1:28 AM	11:57 PM - 7 hours =	4:57 PM
5:50 AM - 12 hours =	5:50 PM	4:49 PM - 8 hours =	8:49 AM
7:12 PM - 11 hours =	8:12 AM	1:01 AM - 5 hours =	8:01 PM
8:37 PM - 3 hours =	5:37 PM	12:07 AM - 8 hours =	4:07 PM
2:42 PM - 9 hours =	5:42 AM	6:13 AM - 6 hours =	12:13 AM
12:33 AM - 8 hours =	4:33 PM	6:55 AM - 8 hours =	10:55 PM
8:44 AM - 8 hours =	12:44 AM	7:20 PM - 6 hours =	1:20 PM
12:22 PM - 12 hours =	12:22 AM	6:01 PM - 7 hours =	11:01 AM
7:03 AM - 4 hours =	3:03 AM	10:05 PM - 2 hours =	8:05 PM
2:50 AM - 12 hours =	2:50 PM	5:07 AM - 12 hours =	5:07 PM
5:22 PM - 7 hours =	10:22 AM	9:14 PM - 3 hours =	6:14 PM

7:34 AM - 7 hours =

2:03 AM - 12 hours =

2:47 AM - 2 hours =

11:50 AM - 3 hours =

2:49 AM - 11 hours =

2:18 AM - 7 hours =

2:16 AM - 7 hours =

10:30 PM - 5 hours =

12:13 PM - 5 hours =

2:05 AM - 3 hours =

2:16 PM - 1 hour =

4:05 AM - 6 hours =

5:30 AM - 10 hours =

8:08 PM - 9 hours =

6:32 AM - 5 hours =

12:18 AM - 3 hours =

12:27 PM - 11 hours =

12:12 AM - 9 hours =

9:49 AM - 3 hours =

4:55 AM - 5 hours =

4:46 AM - 6 hours =

8:04 PM - 12 hours =

6:53 AM - 5 hours =

11:41 AM - 10 hours =

9:16 PM - 2 hours =

5:26 AM - 5 hours =

1:29 PM - 7 hours =

1:22 AM - 1 hour =

11:39 PM - 10 hours =

6:05 PM - 7 hours =

2:21 PM - 8 hours =

5:40 AM - 1 hour =

3:41 AM - 2 hours =

7:44 AM - 4 hours =

1:15 PM - 2 hours =

6:23 AM - 6 hours =

3:07 AM - 11 hours =

12:12 AM - 4 hours =

6:54 PM - 1 hour =

9:15 PM - 1 hour =

5:42 AM - 10 hours =

4:10 PM - 5 hours =

9:06 PM - 12 hours =

7:01 AM - 7 hours =

3:11 AM - 9 hours =

2:24 AM - 4 hours =

6:33 PM - 9 hours =

9:25 PM - 10 hours =

3:19 PM - 3 hours =

10:40 AM - 9 hours =

Name:



Thi in the blanks for each	n problem.		
7:34 AM - 7 hours =	12:34 AM	2:03 AM - 12 hours =	2:03 PM
2:47 AM - 2 hours =	12:47 AM	11:50 AM - 3 hours =	8:50 AM
2:49 AM - 11 hours =	3:49 PM	2:18 AM - 7 hours =	7:18 PM
2:16 AM - 7 hours =	7:16 PM	10:30 PM - 5 hours =	5:30 PM
12:13 PM - 5 hours =	7:13 AM	2:05 AM - 3 hours =	11:05 PM
2:16 PM - 1 hour =	1:16 PM	4:05 AM - 6 hours =	10:05 PM
5:30 AM - 10 hours =	7:30 PM	8:08 PM - 9 hours =	11:08 AM
6:32 AM - 5 hours =	1:32 AM	12:18 AM - 3 hours =	9:18 PM
12:27 PM - 11 hours =	1:27 AM	12:12 AM - 9 hours =	3:12 PM
9:49 AM - 3 hours =	6:49 AM	4:55 AM - 5 hours =	11:55 PM
4:46 AM - 6 hours =	10:46 PM	8:04 PM - 12 hours =	8:04 AM
6:53 AM - 5 hours =	1:53 AM	11:41 AM - 10 hours =	1:41 AM
9:16 PM - 2 hours =	7:16 PM	5:26 AM - 5 hours =	12:26 AM
1:29 PM - 7 hours =	6:29 AM	1:22 AM - 1 hour =	12:22 AM
11:39 PM - 10 hours =	1:39 PM	6:05 PM - 7 hours =	11:05 AM
2:21 PM - 8 hours =	6:21 AM	5:40 AM - 1 hour =	4:40 AM
3:41 AM - 2 hours =	1:41 AM	7:44 AM - 4 hours =	3:44 AM
1:15 PM - 2 hours =	11:15 AM	6:23 AM - 6 hours =	12:23 AM
3:07 AM - 11 hours =	4:07 PM	12:12 AM - 4 hours =	8:12 PM
6:54 PM - 1 hour =	5:54 PM	9:15 PM - 1 hour =	8:15 PM
5:42 AM - 10 hours =	7:42 PM	4:10 PM - 5 hours =	11:10 AM
9:06 PM - 12 hours =	9:06 AM	7:01 AM - 7 hours =	12:01 AM
3:11 AM - 9 hours =	6:11 PM	2:24 AM - 4 hours =	10:24 PM
6:33 PM - 9 hours =	9:33 AM	9:25 PM - 10 hours =	11:25 AM
3:19 PM - 3 hours =	12:19 PM	10:40 AM - 9 hours =	1:40 AM

6:06 PM - 11 hours =

1:09 AM - 5 hours =

8:32 AM - 5 hours =

8:05 AM - 4 hours =

11:57 AM - 1 hour =

7:20 AM - 11 hours =

1:26 AM - 3 hours =

6:30 PM - 11 hours =

9:35 PM - 7 hours =

2:39 PM - 7 hours =

8:29 PM - 3 hours =

3:26 PM - 7 hours =

6:44 PM - 1 hour =

7:53 AM - 3 hours =

12:26 PM - 3 hours =

6:38 AM - 1 hour =

8:10 PM - 5 hours = ___

12:46 PM - 6 hours =

4:02 AM - 10 hours =

9:52 PM - 2 hours =

9:37 PM - 3 hours =

3:03 AM - 3 hours =

6:02 PM - 11 hours =

3:52 PM - 6 hours =

3:50 PM - 6 hours =

7:28 PM - 2 hours =

9:11 PM - 2 hours = 9:36 PM - 9 hours = 10:25 AM - 11 hours =

9:13 AM - 4 hours =

8:13 AM - 1 hour =

7:47 PM - 12 hours =

6:37 PM - 9 hours =

10:45 AM - 6 hours =

10:54 PM - 2 hours =

6:03 AM - 10 hours =

3:40 AM - 4 hours =

8:08 AM - 5 hours =

8:59 PM - 6 hours =

9:38 AM - 11 hours =

6:29 PM - 3 hours =

8:39 AM - 6 hours =

7:14 PM - 11 hours =

11:45 AM - 12 hours =

8:49 PM - 3 hours =

4:04 PM - 7 hours =

3:22 AM - 4 hours =

6:10 PM - 11 hours =

2:26 PM - 12 hours =

3:08 AM - 4 hours =

Name: Answer Key

	Time Drills (Subtrac	ting Hours) Name:	Answer Key
Fill in the blanks for	each problem.		
6:06 PM - 11 hours =	7:06 AM	1:09 AM - 5 hours =	8:09 PM
8:32 AM - 5 hours =	3:32 AM	8:05 AM - 4 hours =	4:05 AM
11:57 AM - 1 hour =	10:57 AM	7:20 AM - 11 hours =	8:20 PM
1:26 AM - 3 hours =	10:26 PM	6:30 PM - 11 hours =	7:30 AM
9:35 PM - 7 hours =	2:35 PM	2:39 PM - 7 hours =	7:39 AM
8:29 PM - 3 hours =	5:29 PM	3:26 PM - 7 hours =	8:26 AM
6:44 PM - 1 hour =	5:44 PM	7:53 AM - 3 hours =	4:53 AM
12:26 PM - 3 hours =	9:26 AM	6:38 AM - 1 hour =	5:38 AM
8:10 PM - 5 hours =	3:10 PM	12:46 PM - 6 hours =	6:46 AM
4:02 AM - 10 hours =	6:02 PM	9:52 PM - 2 hours =	7:52 PM
9:37 PM - 3 hours =	6:37 PM	3:03 AM - 3 hours =	12:03 AM
6:02 PM - 11 hours =	7:02 AM	3:52 PM - 6 hours =	9:52 AM
3:50 PM - 6 hours =	9:50 AM	7:28 PM - 2 hours =	5:28 PM
9:11 PM - 2 hours =	7:11 PM	10:25 AM - 11 hours =	11:25 PM
9:36 PM - 9 hours =	12:36 PM	7:47 PM - 12 hours =	7:47 AM
9:13 AM - 4 hours =	5:13 AM	8:13 AM - 1 hour =	7:13 AM
6:37 PM - 9 hours =	9:37 AM	10:45 AM - 6 hours =	4:45 AM
10:54 PM - 2 hours =	8:54 PM	6:03 AM - 10 hours =	8:03 PM
3:40 AM - 4 hours =	11:40 PM	8:08 AM - 5 hours =	3:08 AM
8:59 PM - 6 hours =	2:59 PM	9:38 AM - 11 hours =	10:38 PM
6:29 PM - 3 hours =	3:29 PM	8:39 AM - 6 hours =	2:39 AM
7:14 PM - 11 hours =	8:14 AM	11:45 AM - 12 hours =	11:45 PM
8:49 PM - 3 hours =	5:49 PM	4:04 PM - 7 hours =	9:04 AM
3:22 AM - 4 hours =	11:22 PM	6:10 PM - 11 hours =	7:10 AM

2:26 PM - 12 hours =

3:08 AM - 4 hours =

11:08 PM

2:26 AM

11:43 PM - 1 hour =

8:42 AM - 2 hours =

2:29 AM - 8 hours =

7:22 PM - 5 hours =

5:52 PM - 12 hours =

11:30 PM - 6 hours =

4:30 AM - 10 hours =

12:12 AM - 6 hours =

8:26 PM - 5 hours =

7:04 AM - 2 hours =

12:17 AM - 4 hours =

5:12 PM - 8 hours =

2:09 AM - 12 hours =

2:10 AM - 10 hours =

7:36 PM - 11 hours =

7:05 PM - 10 hours =

3:44 PM - 6 hours =

2:32 PM - 4 hours =

6:11 AM - 3 hours =

11:36 AM - 8 hours =

6:59 AM - 8 hours =

2:54 AM - 5 hours =

5:47 AM - 2 hours =

10:32 AM - 11 hours =

5:39 PM - 3 hours =

7:05 AM - 10 hours =

10:11 AM - 5 hours =

12:37 PM - 4 hours =

6:27 AM - 12 hours =

11:46 PM - 3 hours =

12:05 AM - 8 hours =

10:36 PM - 8 hours =

3:09 AM - 9 hours =

8:43 AM - 6 hours =

8:15 AM - 9 hours =

10:14 PM - 9 hours =

2:30 AM - 1 hour =

3:42 PM - 3 hours =

4:27 AM - 5 hours =

7:15 AM - 3 hours =

9:15 PM - 11 hours =

4:28 PM - 4 hours =

4:26 PM - 4 hours =

4:26 AM - 10 hours =

7:08 AM - 11 hours =

4:44 PM - 6 hours =

3:55 PM - 4 hours =

10:30 AM - 5 hours =

12:55 AM - 10 hours =

8:18 AM - 5 hours =

Name:



riii iii tile blanks for eac	ıı probiem.		
11:43 PM - 1 hour =	10:43 PM	8:42 AM - 2 hours =	6:42 AM
2:29 AM - 8 hours =	6:29 PM	7:22 PM - 5 hours =	2:22 PM
5:52 PM - 12 hours =	5:52 AM	11:30 PM - 6 hours =	5:30 PM
4:30 AM - 10 hours =	6:30 PM	12:12 AM - 6 hours =	6:12 PM
8:26 PM - 5 hours =	3:26 PM	7:04 AM - 2 hours =	5:04 AM
12:17 AM - 4 hours =	8:17 PM	5:12 PM - 8 hours =	9:12 AM
2:09 AM - 12 hours =	2:09 PM	2:10 AM - 10 hours =	4:10 PM
7:36 PM - 11 hours =	8:36 AM	7:05 PM - 10 hours =	9:05 AM
3:44 PM - 6 hours =	9:44 AM	2:32 PM - 4 hours =	10:32 AM
6:11 AM - 3 hours =	3:11 AM	11:36 AM - 8 hours =	3:36 AM
6:59 AM - 8 hours =	10:59 PM	2:54 AM - 5 hours =	9:54 PM
5:47 AM - 2 hours =	3:47 AM	10:32 AM - 11 hours =	11:32 PM
5:39 PM - 3 hours =	2:39 PM	7:05 AM - 10 hours =	9:05 PM
10:11 AM - 5 hours =	5:11 AM	12:37 PM - 4 hours =	8:37 AM
6:27 AM - 12 hours =	6:27 PM	11:46 PM - 3 hours =	8:46 PM
12:05 AM - 8 hours =	4:05 PM	10:36 PM - 8 hours =	2:36 PM
3:09 AM - 9 hours =	6:09 PM	8:43 AM - 6 hours =	2:43 AM
8:15 AM - 9 hours =	11:15 PM	10:14 PM - 9 hours =	1:14 PM
2:30 AM - 1 hour =	1:30 AM	3:42 PM - 3 hours =	12:42 PM
4:27 AM - 5 hours =	11:27 PM	7:15 AM - 3 hours =	4:15 AM
9:15 PM - 11 hours =	10:15 AM	4:28 PM - 4 hours =	12:28 PM
4:26 PM - 4 hours =	12:26 PM	4:26 AM - 10 hours =	6:26 PM
7:08 AM - 11 hours =	8:08 PM	4:44 PM - 6 hours =	10:44 AM
3:55 PM - 4 hours =	11:55 AM	10:30 AM - 5 hours =	5:30 AM
12:55 AM - 10 hours =	2:55 PM	8:18 AM - 5 hours =	3:18 AM

6:06 AM - 8 hours =

6:51 AM - 2 hours =

8:46 PM - 1 hour =

9:21 PM - 2 hours =

8:15 AM - 4 hours =

12:57 PM - 4 hours =

1:36 PM - 7 hours =

10:18 AM - 6 hours =

7:25 PM - 6 hours =

1:27 PM - 11 hours =

1:48 PM - 6 hours =

4:02 AM - 2 hours =

1:22 PM - 1 hour =

5:06 AM - 8 hours =

4:10 PM - 7 hours =

9:16 PM - 11 hours =

6:49 AM - 8 hours =

4:38 AM - 4 hours =

2:26 AM - 7 hours =

8:47 AM - 6 hours =

3:34 PM - 1 hour =

5:49 PM - 8 hours =

3:20 PM - 3 hours =

5:20 PM - 7 hours =

12:20 AM - 12 hours =

3:25 PM - 6 hours =

12:39 PM - 5 hours =

7:39 AM - 12 hours =

1:52 PM - 3 hours =

2:09 PM - 5 hours =

11:06 PM - 9 hours =

9:30 AM - 6 hours =

2:55 PM - 7 hours =

10:47 PM - 4 hours =

5:27 AM - 11 hours =

3:37 PM - 9 hours =

8:16 AM - 8 hours =

8:05 AM - 11 hours =

2:28 AM - 10 hours =

9:45 PM - 7 hours =

12:37 AM - 4 hours =

2:45 PM - 11 hours =

8:51 PM - 3 hours =

7:40 PM - 8 hours =

10:45 PM - 3 hours =

10:35 AM - 1 hour =

3:25 AM - 9 hours =

5:06 PM - 10 hours =

7:25 AM - 4 hours =

1:19 AM - 2 hours =

Name:



	Fill	in	the	blanks	for	each	problem
--	------	----	-----	--------	-----	------	---------

Thi in the blanks for each	n problem.		
6:06 AM - 8 hours =	10:06 PM	6:51 AM - 2 hours =	4:51 AM
8:46 PM - 1 hour =	7:46 PM	9:21 PM - 2 hours =	7:21 PM
8:15 AM - 4 hours =	4:15 AM	12:57 PM - 4 hours =	8:57 AM
1:36 PM - 7 hours =	6:36 AM	10:18 AM - 6 hours =	4:18 AM
7:25 PM - 6 hours =	1:25 PM	1:27 PM - 11 hours =	2:27 AM
1:48 PM - 6 hours =	7:48 AM	4:02 AM - 2 hours =	2:02 AM
1:22 PM - 1 hour =	12:22 PM	5:06 AM - 8 hours =	9:06 PM
4:10 PM - 7 hours =	9:10 AM	9:16 PM - 11 hours =	10:16 AM
6:49 AM - 8 hours =	10:49 PM	4:38 AM - 4 hours =	12:38 AM
2:26 AM - 7 hours =	7:26 PM	8:47 AM - 6 hours =	2:47 AM
3:34 PM - 1 hour =	2:34 PM	5:49 PM - 8 hours =	9:49 AM
3:20 PM - 3 hours =	12:20 PM	5:20 PM - 7 hours =	10:20 AM
12:20 AM - 12 hours =	12:20 PM	3:25 PM - 6 hours =	9:25 AM
12:39 PM - 5 hours =	7:39 AM	7:39 AM - 12 hours =	7:39 PM
1:52 PM - 3 hours =	10:52 AM	2:09 PM - 5 hours =	9:09 AM
11:06 PM - 9 hours =	2:06 PM	9:30 AM - 6 hours =	3:30 AM
2:55 PM - 7 hours =	7:55 AM	10:47 PM - 4 hours =	6:47 PM
5:27 AM - 11 hours =	6:27 PM	3:37 PM - 9 hours =	6:37 AM
8:16 AM - 8 hours =	12:16 AM	8:05 AM - 11 hours =	9:05 PM
2:28 AM - 10 hours =	4:28 PM	9:45 PM - 7 hours =	2:45 PM
12:37 AM - 4 hours =	8:37 PM	2:45 PM - 11 hours =	3:45 AM
8:51 PM - 3 hours =	5:51 PM	7:40 PM - 8 hours =	11:40 AM
10:45 PM - 3 hours =	7:45 PM	10:35 AM - 1 hour =	9:35 AM
3:25 AM - 9 hours =	6:25 PM	5:06 PM - 10 hours =	7:06 AM
7:25 AM - 4 hours =	3:25 AM	1:19 AM - 2 hours =	11:19 PM

2:23 AM - 7 hours =

8:16 PM - 2 hours =

10:05 AM - 1 hour =

9:10 AM - 5 hours =

2:13 AM - 11 hours =

8:21 PM - 12 hours =

9:23 PM - 10 hours =

12:55 PM - 1 hour =

7:28 PM - 5 hours =

7:42 AM - 1 hour =

12:05 PM - 3 hours =

3:33 PM - 5 hours =

5:41 PM - 12 hours =

11:21 AM - 2 hours =

3:34 PM - 12 hours =

11:48 PM - 8 hours =

1:22 PM - 6 hours =

2:45 AM - 11 hours =

1:26 PM - 3 hours =

10:34 AM - 8 hours =

12:29 PM - 7 hours =

10:26 PM - 6 hours =

8:20 AM - 8 hours =

9:25 PM - 7 hours =

10:04 PM - 10 hours =

5:08 PM - 8 hours =

2:15 AM - 8 hours =

5:39 PM - 11 hours =

5:02 AM - 6 hours =

5:36 PM - 1 hour =

1:56 PM - 11 hours =

2:04 AM - 5 hours =

2:08 PM - 4 hours =

4:36 AM - 7 hours =

12:10 PM - 3 hours =

8:21 PM - 10 hours =

6:09 AM - 1 hour =

8:52 PM - 10 hours =

4:39 AM - 5 hours =

3:17 AM - 11 hours =

1:48 PM - 6 hours =

12:11 PM - 9 hours =

6:10 PM - 1 hour =

6:37 AM - 5 hours =

4:51 PM - 5 hours =

7:15 PM - 10 hours =

1:27 PM - 1 hour =

12:07 PM - 2 hours =

8:04 PM - 5 hours =

Fill in the blanks for eac	h problem.		
2:23 AM - 7 hours =	7:23 PM	8:16 PM - 2 hours =	6:16 PM
10:05 AM - 1 hour =	9:05 AM	9:10 AM - 5 hours =	4:10 AM
2:13 AM - 11 hours =	3:13 PM	8:21 PM - 12 hours =	8:21 AM
9:23 PM - 10 hours =	11:23 AM	12:55 PM - 1 hour =	11:55 AM
5:41 PM - 12 hours =	5:41 AM	7:28 PM - 5 hours =	2:28 PM
7:42 AM - 1 hour =	6:42 AM	12:05 PM - 3 hours =	9:05 AM
3:33 PM - 5 hours =	10:33 AM	11:21 AM - 2 hours =	9:21 AM
11:48 PM - 8 hours =	3:48 PM	1:22 PM - 6 hours =	7:22 AM
3:34 PM - 12 hours =	3:34 AM	2:45 AM - 11 hours =	3:45 PM
1:26 PM - 3 hours =	10:26 AM	10:34 AM - 8 hours =	2:34 AM
12:29 PM - 7 hours =	5:29 AM	10:26 PM - 6 hours =	4:26 PM
8:20 AM - 8 hours =	12:20 AM	9:25 PM - 7 hours =	2:25 PM
10:04 PM - 10 hours =	12:04 PM	5:08 PM - 8 hours =	9:08 AM
2:15 AM - 8 hours =	6:15 PM	5:39 PM - 11 hours =	6:39 AM
5:02 AM - 6 hours =	11:02 PM	5:36 PM - 1 hour =	4:36 PM
1:56 PM - 11 hours =	2:56 AM	2:04 AM - 5 hours =	9:04 PM
2:08 PM - 4 hours =	10:08 AM	4:36 AM - 7 hours =	9:36 PM
12:10 PM - 3 hours =	9:10 AM	8:21 PM - 10 hours =	10:21 AM
6:09 AM - 1 hour =	5:09 AM	8:52 PM - 10 hours =	10:52 AM
4:39 AM - 5 hours =	11:39 PM	3:17 AM - 11 hours =	4:17 PM
1:48 PM - 6 hours =	7:48 AM	12:11 PM - 9 hours =	3:11 AM
6:10 PM - 1 hour =	5:10 PM	6:37 AM - 5 hours =	1:37 AM
4:51 PM - 5 hours =	11:51 AM	7:15 PM - 10 hours =	9:15 AM
1:27 PM - 1 hour =	12:27 PM	12:07 PM - 2 hours =	10:07 AM
8:04 PM - 5 hours =	3:04 PM	3:50 AM - 1 hour =	2:50 AM